Warning

Laboratorios ERN, S.A. informs that some of the contents of this website are addressed exclusively to healthcare professionals, authorized for prescribing or dispensing of drugs. Specialized knowledge is required for proper interpretation.

_Paracetamol fm

Paracetamol Level 100 mg/ml solución oral EFG

Paracetamol.

Analgesic and antipyretic.

Each ml of solution contains 100 milligrams of paracetamol.

Does not contain sugar.

Strawberries flavor.


    30ml jar with dropper (2ml) security lid which allows to dose by drops or ml.

    Each drop contains 0.4 mg paracetamol.

    Financed by the S.N.S.

    N.C. 658228.2

    Jar with 60 ml of solution and security lid. Contains a 5ml oral syringe. Financed by the S.N.S. N.C. 658230.5

Paracetamol Level is administered orally.

 

In children under 3, it is recommended that the oral solution is applied in drops (4mg/drop), with the dropper lid included in the 30ml container.

In children of 3 or more it is recommended that the oral solution be applied in millilitres (ml) (100mg/ml) using the syringe for oral use which is included in the 60 ml container.

 

These doses can be repeated every 6 hours.

 

If after 3-4 hours of administration the desired effects are not achieved, the dose can be pushed forwards to once every 4 hours, in this case 10mg/kg will be administered.

 

Administration of this product is contingent on the apparition of symptoms of pain and fever. As these disappear the medication must be suspended.

MEDICATION GUIDE

Paracetamol Level 100 mg/ml oral solution EFG

 

Read the whole of this leaflet in detail, because it contains information that will be important to you.

This medication can be obtained without a prescription for the treatment of minor afflictions without the intervention of a doctor. However, you must use Paracetamol Level with care to obtain the best results.

-Keep this leaflet; you may need to read it again.

-If you have any doubts, consult your doctor or pharmacists.

This medicine has been prescribed to you and must not be given to others. It may harm them, even when their symptoms are the same as yours.

In this leaflet:

1. What are Paracetamol Level and what are they used for?

2. Before using Paracetamol Level

3. How to use Paracetamol Level

4. Possible adverse effects

5. Storage of Paracetamol Level

1.What is Paracetamol Level and what is it used for?

 

Paracetamol Level belongs to the painkilling and antipyretic medicine group. This medicine is indicated in cases with fever or for the alleviation of light or moderate pain.

 

2.What do I need to know before taking Paracetamol Level

 

Do not take Paracetamol Level:

-If you are allergic to paracetamol or any of the other components of this medicine (included in section 6).

-If you suffer from a liver illness.

Warnings and precautions

Consult your doctor, pharmacist or nurse before beginning to take Paracetamol Level.

-Do not exceed the dose recommended in section 3-‘How to take Paracetamol Level’.

-Patients with kidney, heart or lung illnesses or those with anaemia (decrease in the amount of haemoglobin in the blood, as a result, or not, of the number of red blood cells decreasing), consult your doctor before taking this medicine.

-The consumption of alcoholic drinks may provoke paracetamol to cause liver damage.

-If the pain continues for more than 3 days in children and 5 in adults (2 days for a sore throat) or a temperature for more than 3 days, these worsen or new symptoms appear, the treatment must be interrupted and your doctor consulted.

 

Children

It is recommended to consult your doctor before administering to children under 3.

 

Use of Paracetamol Level with other medicines

Inform your doctor or pharmacist if you are using, have used or could need to use any other medicine.

In particular if you are using medicines which contain any of these principal ingredients, as it may be necessary to modify the dose or interrupt the treatment with any of these:

-Antibiotics (chloramphenicol).

-Oral anticoagulents (acenocoumarol, warfarin).

-Oral forms of contraception and treatments with estrogens.

-Antiepileptics (lamotragine, phenytoin, or other hydantoins, phenobarbital, metylphenobarbital,primidone, carbamazepine).

-Antituberculosis (isoniazid, rifampicin).

-Barbiturates (used to induce sleep, sedatives and anticonvulsives).

-Activated carbon, used for the treatment of diarrhoea and gases.

-Cholestyramine, used to lower the amount of cholesterol in the blood.

-Medicines used for the treatment of gout (probenecide, sulfinpyrazone).

Medicines used for the relief of spasms, or contractions of the stomach, intestine and the bladder (anticholinergics).

-Metoclopramide and domperidone (used to avoid nausea and vomiting).

-Propranolol used in the treatment of high blood pressure (hypertension) and alterations in the heart’s rhythm (cardiac arrhythmias).

-Zidovudine (used in the treatment of patients infected by the human immunodeficiency virus, which causes AIDS).

 

Interference with analytic tests

If you are going to have an analytic test (including blood or urine tests, skin tests that use allergens etc) tell the doctor that you are taking this medicine, as it can alter the results of these tests.

 

Taking Paracetamol Level with food, drink and alcohol

Paracetamol Level can be diluted in water, milk or fruit juices. The use of paracetamol in patients who habitually consume alcohol (three or more alcoholic drinks per day) can damage the liver.

 

Pregancy, breast feeding and fertility

If you are pregnant or breast feeding, think you could be pregnant or have the intention of becoming so, consult your doctor or pharmacist before using this medicine.

Although controlled studies do not exist, teratogenic reactions have not been observed in women. Even so, as a general rule, its use during the first trimester of pregnancy is not recommended, and in the case of doing so it should be done valuing the possible risks and benefits of the treatment. Paracetamol passes through to maternal milk so women breast feeding must consult with their doctor before using this medicine.

 

Driving and the use of machines

No effect which affects driving or the use of machines has been described.

 

Paracetamol Level contains cochineal red A (E-124)

This medicine can produce allergic reactions as it contains cochineal red A (E-124). It can provoke asthma, particularly in patients allergic to acetyl salicylic acid.

3.How to take Paracetamol Level

 

Follow the administration instructions in this leaflet, or those given by your doctor, pharmacist or nurse, exactly. In case of doubt, ask your doctor, pharmacist or nurse.

Use in children and adolescents

Paracetamol Level is administered orally. It is designed for use in children between 3 and 32kg (approximately 0 to 10 years old).

 

The dose of Paracetamol Level depends on the weight of the child. The approximate age is given as further information.

 

The recommended daily dose of paracetamol is approximately 60mg/kg/day, which is split into 4 or 6 daily doses, which means 15mg/kg every 6 hours, or 10mgmg/kg every 4 hours.

 

In children under 3, it is recommended that the oral solution is applied in drops (4mg/drop), with the dropper lid included in the 30ml container.

In children of 3 or more it is recommended that the oral solution be applied in millilitres (ml) (100mg/ml) using the syringe for oral use which is included in the 60 ml container.

 

For the administration of 15mg/kg every 6 hours, the dosage regime is the following:

 

 

 

For a direct calculation, you can also multiply the weight of the child in kg by 0.15, the result is the ml of Paracetamol Level to be administered.

These doses can be repeated every 6 hours.

 

If after 3-4 hours of administration the desired effects are not achieved, the dose can be pushed forwards to once every 4 hours, in this case 10mg/kg will be administered.

 

Administration of this product is contingent on the apparition of symptoms of pain and fever. As these disappear the medication must be suspended.

 

Instructions for the correct administration of the product

 

60ml jar with security screw top, plus syringe for oral use (5ml):

1-Open the bottle following the instructions indicated on the lid (the first time you open it the seal will break).

2-Introduce the syringe for oral use, pressuring on the orifice of the perforated lid.

3-Invert the bottle and take out the necessary dose.

4-Administer directly or dilute with water, milk or fruit juice.

5-The syringe for oral use must be washed with water after each use.

Cover the bottle well after each administration.

 

If you take more Paracetamol Level than you should

 

If you have taken more paracetamol than you should immediately consult your doctor or pharmacist or phone the Toxicology Information Service on 915620420, indicating the medicine and the amount used. It is recommended to take the container and information leaflet to health staff.

 

If you have overdosed you must go to a medical centre quickly even if you have no symptoms as these often do not manifest themselves until 3 days after the ingestion of the overdose even in cases of extreme intoxication. Symptoms of overdose can be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice) and abdominal pains.

 

The ingestion of more than 6g in adults and more than 100mg per kg of weight in children is considered an overdose of paracetamol. Treatment of an overdose is more effective if it is started within the first 4 hours following ingestion of the medicine.

 

In the case that the patient is being treated with barbiturates or suffers from chronic alcoholism he or she can be more susceptible to an overdose of paracetamol.

 

In general a symptomatic treatment is undertaken.

 

If you forgot to take Paracetamol Level

 

Do not take a double dose to compensate the forgotten ones.

In the case that you have forgotten one dose take another as quickly as possible and then continue with the habitual schedule. However, if the time of your next dose is very near, skip the dose you forgot and take the next dose at the usual time.

 

If you have any other doubt about the use of this medicine contact your doctor or pharmacist.

4. Possible side effect

 

As with all medicines, Apiretal 100mg/ml oral solution can produce adverse effects, even though not everyone suffers from them.

Adverse reactions to paracetamol are, on the whole, rare (at least 1 in every 10000 patients) or very rare (less than 1 every 10000 patients). In very rare cases high or prolonged doses can damage the liver. In very rare cases skin rashes can appear and alterations of the blood such as  neutropenia or leukopenia.

 

If you consider any of the side effects you suffer to be serious or if notice any other adverse effect not mentioned in this leaflet inform your doctor or pharmacist.

5.Conservation of Paracetamol Level

 

Maintain it out of the sight and reach of children.

Conserve the solution in its original container. It does not require any special means of conservation.

 

Do not use this medicine after the expiry date that appears on the cardboard container after ‘CAD’. The expiry date is the last day of the month indicated.

 

Medicines must not be disposed of in the drains or thrown away. Leave unwanted medicines and containers at the SIGRE point in a chemist. Ask your pharmacist how to dispose of any containers or unneeded medicines. This way you will help look after the environment.

6.Container contents and additional information

 

Composition of Paracetamol Level

-The principal component is paracetamol. Each millilitre of solution contains 100 milligrams of paracetamol.

-The other components are: citric acid, sodium hydroxide, sodium saccharin, propylene glycol, macrogol, essence of strawberry, cochineal red A (Ponceau 4R) (E-124), hydrochloric acid 5N (c.s.p. pH 5.0 + 0.2) and water.

 

Product appearance and container contents

Paracetamol Level is presented as a transparent red solution with an aroma characteristic of strawberries, in plastic jars of either 30 or 60ml.

 

-30ml container:  plastic bottle with a security lid and  2 ml dropper.

-60ml container:  plastic bottle with a security lid and a syringe for oral use of 5ml.

 

Holder of the authorisation for the commercialisation and fabrication of the product.

 

Holder of the commercialisation authorisation

Laboratorios ERN, S.A.

C/ Pedro IV, 499

08020 Barcelona – España

 

Responsible for manuafacturing

Laboratorios ERN, S.A.

Perú 228 - 08020  Barcelona. España

 

Laboratorios ERN, S.A.

Gorgs Lladó, 188 - 08210 Barberá del Vallés, Barcelona. España.

 

Date of the last revision of this leaflet September 2012.

 

Detailed and updated information about this product is available on the webpage of the Spanish Agency for Medicines and Health Products (AEMPS) http://www.aemps.gob.es/